Pacific Journal of Mathematics

On the lattice of closed subspaces of Hilbert space.

Neal Zierler

Article information

Source
Pacific J. Math., Volume 19, Number 3 (1966), 583-586.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102993727

Mathematical Reviews number (MathSciNet)
MR0202647

Zentralblatt MATH identifier
0148.43804

Subjects
Primary: 06.30

Citation

Zierler, Neal. On the lattice of closed subspaces of Hilbert space. Pacific J. Math. 19 (1966), no. 3, 583--586. https://projecteuclid.org/euclid.pjm/1102993727


Export citation

References

  • [1] G. Birkhof and J. von Neumann, The logic of quantum mechanics, Ann.of Math. 37 (1936), 823-843.
  • [2] N. Zierler, Axioms for nonrelativistic quantum mechanics, Pacific J. Math. 11 (1961), 1151-1169.